# SDR CA061027003

- Difficulty date: October 14, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 16,508 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 31017263
- Part serial: P3099C
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) UPON TAXI INTO AIRPORT, THE RT ENGINE SHUT DOWN DUE TO THE CENTER GEAR ON THE TORQUE SENSOR SHAFT & WHERE NUT HOLDS THE GEAR ON BROKE OFF. AT THIS TIME THE A/C WAS AT THE TERMINAL AND NO PROBLEMS AROSE DUE TO THIS INCIDENT. SUSPECT THE NUT ON THE SHAFT WAS OVERTORQUED AT OVERHAUL BY A APPROVED OUTSIDE FACILITY. THE R/H ENGINE WAS REPLACED AND THE ENGINE P-54108 WAS FORWARDED TO THE ENGINE SHOP FOR REPAIR. (TC# 20061027003)
